# SDR FDEA202108212055

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H O/B ELEVATOR TRAILING EDGE DELAM. (MARKED) REPAIRED O/B TRAILING EDGE ELEVATOR ENVELOPE PER SRM 55-30-00 VOL.1 PGS 1-9. "MAJOR   REPAIR"
